# SDR EY2R9601665

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 337E
- Propeller: Mcauly D2AF34C302
- System (JASC): 6111 · Propeller Blade Section
- Part: Base Assy  Pin
- Part number: B4163
- Condition: Otherloose
- Location: Prop Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER BLADE PIN LOOSE.  PREVENTED ACTUATION.
